摘要
讨论了两两独立随机变量序列的完全收敛性.利用矩不等式和截尾方法,在更一般的条件下,得到了两两独立随机变量序列完全收敛的一些充分条件,部分结果深化并推广了已有的相关结果.
In this paper,the complete convergence has been studied for pairwise independent random variables,under more general conditions,obtained some sufficient conditions of complete convergence for pairwise independent random variables,by using the moment inequality and truncated method,part of those results generalize and extend well-known results.
出处
《西南师范大学学报(自然科学版)》
CAS
北大核心
2017年第11期1-8,共8页
Journal of Southwest China Normal University(Natural Science Edition)
基金
国家自然科学基金项目(11471104)
平顶山学院高层次人才科研启动基金项目(PXY-BSQD2016006)
关键词
两两独立随机变量
完全收敛性
弱随机控制
pairwise independent random v a r ia b le s
complete convergence
weak s to chas t ical ly dominate